Journal of Applied Mathematics

A Remark on Myhill-Nerode Theorem for Fuzzy Languages

Shou-feng Wang

Full-text: Open access

Abstract

Regular fuzzy languages are characterized by some algebraic approaches. In particular, an extended version of Myhill-Nerode theorem for fuzzy languages is obtained.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 804623, 9 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495277

Digital Object Identifier
doi:10.1155/2012/804623

Mathematical Reviews number (MathSciNet)
MR2965712

Zentralblatt MATH identifier
1251.68140

Citation

Wang, Shou-feng. A Remark on Myhill-Nerode Theorem for Fuzzy Languages. J. Appl. Math. 2012 (2012), Article ID 804623, 9 pages. doi:10.1155/2012/804623. https://projecteuclid.org/euclid.jam/1355495277


Export citation